# SDR DALA2016101007217

- Difficulty date: October 6, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 42,032 hours, 35,575 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROOVE WEAR ON JACKSCREW THREAD.  COMPLIED WITH PRI/ERA 551394-14AD.
